Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 79, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 16, 2025, 3:15 AM EDT for Polk County, Georgia. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2025, 3:15 AM EDT (07:15 UTC)
- Expired
- Mar 16, 2025, 1:26 PM EDT
- In force
- 10 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Polk County, GA
The radar
The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Euharlee Creek at US 287 at Rockmart (RKMG1).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02394820, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
043
WGUS42 KFFC 160715
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
315 AM EDT Sun Mar 16 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Euharlee Creek at US 278 at Rockmart affecting Polk County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC233-161915-
/O.NEW.KFFC.FL.W.0079.250316T0715Z-000000T0000Z/
/RKMG1.1.ER.250316T0612Z.250316T0630Z.000000T0000Z.NO/
315 AM EDT Sun Mar 16 2025
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Euharlee Creek at US 278 at Rockmart.
* WHEN...From early this morning until further notice.
* IMPACTS...At 10 feet, Minor flooding continues and expands along
the creek upstream and downstream from the gage on Church Street.
Portions of the Wayside Park will be under 1 to 3 feet of water.
Most of the sidewalks on the Silver Comet Trail will be flooded.
The water reaches the top of The Silver Comet Trail foot bridge
just downstream from West Elm Street.
* ADDITIONAL DETAILS...
- At 2:30 AM EDT Sunday the stage was 9.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:30 AM EDT Sunday was 9.6 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 9 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
3394 8511 3398 8515
$$4 follow-up statements
240
WGUS82 KFFC 160743
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
343 AM EDT Sun Mar 16 2025
...Forecast flooding changed to Minor severity for the following
rivers in Georgia...
Euharlee Creek at US 278 at Rockmart affecting Polk County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC233-161945-
/O.CON.KFFC.FL.W.0079.000000T0000Z-000000T0000Z/
/RKMG1.1.ER.250316T0612Z.250316T0900Z.250316T1407Z.NO/
343 AM EDT Sun Mar 16 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Euharlee Creek at US 278 at Rockmart.
* WHEN...Until further notice.
* IMPACTS...At 12 feet, Moderate flooding begins with water
expanding further from the creek upstream and downstream from the
gage on Church Street. Portions of the Wayside Park will be under
2 to 5 feet of water. All of the sidewalks on the Silver Comet
Trail will be flooded. The water is two feet above the sidewalk on
The Silver Comet Trail foot bridge just downstream from West Elm
Street. The water reaches the bottom of the bridge between Wayside
Park and Veterans Park across from the Senior Center.
* ADDITIONAL DETAILS...
- At 3:30 AM EDT Sunday the stage was 11.4 feet.
- Forecast...The river is expected to rise to a crest of 11.9
feet early this morning. It will then fall below flood stage
late this morning.
- Flood stage is 9 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
3394 8511 3398 8515
$$836
WGUS42 KFFC 160844
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
444 AM EDT Sun Mar 16 2025
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Georgia...
Euharlee Creek at US 278 at Rockmart affecting Polk County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC233-162030-
/O.EXT.KFFC.FL.W.0079.000000T0000Z-250316T2022Z/
/RKMG1.2.ER.250316T0612Z.250316T0900Z.250316T1422Z.NO/
444 AM EDT Sun Mar 16 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Moderate flooding will continue.
* WHERE...Euharlee Creek at US 278 at Rockmart.
* WHEN...Until this afternoon.
* IMPACTS...At 13 feet, Moderate flooding continues to expand along
the creek upstream and downstream from the gage on Church Street.
Most of the Wayside Park will be under 3 to 6 feet of water. The
Depot building at Richardson Field will begin to flood. The water
is three feet above the sidewalk on The Silver Comet Trail foot
bridge just downstream from West Elm Street. The water continues
flood the bridge between Wayside Park and Veterans Park across
from the Senior Center and the Veterans Plaza parking lot.
* ADDITIONAL DETAILS...
- At 4:30 AM EDT Sunday the stage was 12.4 feet and rising
slowly.
- Forecast...The river is expected to crest shortly, and then
fall below flood stage late this morning. It will continue to
fall through this afternoon.
- Flood stage is 9 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
3394 8511 3398 8515
$$273
WGUS82 KFFC 161349
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
949 AM EDT Sun Mar 16 2025
...The Flood Warning continues for the following rivers in Georgia...
Euharlee Creek at US 278 at Rockmart affecting Polk County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC233-162030-
/O.CON.KFFC.FL.W.0079.000000T0000Z-250316T2022Z/
/RKMG1.2.ER.250316T0612Z.250316T0930Z.250316T1422Z.NO/
949 AM EDT Sun Mar 16 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Minor flooding will continue.
* WHERE...Euharlee Creek at US 278 at Rockmart.
* WHEN...Until this afternoon.
* IMPACTS...At 11 feet, Minor flooding occurs along the creek
upstream and downstream from the gage on Church Street. Portions
of the Wayside Park will be under 1 to 4 feet of water. All of the
sidewalks on the Silver Comet Trail will be flooded. The water is
a foot above the sidewalk on The Silver Comet Trail foot bridge
just downstream from West Elm Street.
* ADDITIONAL DETAILS...
- At 9:30 AM EDT Sunday the stage was 10.9 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:30 AM EDT Sunday was 12.6 feet.
- Forecast...The river is expected to fall below flood stage
late this morning and continue falling to 4.0 feet this
afternoon.
- Flood stage is 9 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
3394 8511 3398 8515
$$818
WGUS82 KFFC 161726
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
126 PM EDT Sun Mar 16 2025
...The Flood Warning is cancelled for the following rivers in
Georgia...
Euharlee Creek at US 278 at Rockmart affecting Polk County.
GAC233-161830-
/O.CAN.KFFC.FL.W.0079.000000T0000Z-250316T1726Z/
/RKMG1.2.ER.250316T0612Z.250316T0930Z.250316T1601Z.NO/
126 PM EDT Sun Mar 16 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Euharlee Creek at US 278 at Rockmart.
* ADDITIONAL DETAILS...
- At 12:30 PM EDT Sunday the stage was 8.5 feet.
- Forecast...The river has fallen below the established flood
stage of 9 feet. It is expected to continue falling through
the afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
3394 8511 3398 8515
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 16, 1:28 AM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Mar 16, 1:28 AM EDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 128 AM EDT Sun Mar 16 2025 ...New 06Z Aviation Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 231 PM EDT Sat Mar 15 2025 Key Messages: - Widespread severe weather threat this evening through Sunday morning across the area with damaging winds, large hail, and tornadoes possible. - Heavy rainfall likely across portions of N GA through Sunday morning, and a Flood Watch remains in effect through early Sunday morning. Localized flooding is possible elsewhere. - Very gusty winds are expected prior to frontal passage. A Wind Advisory remains in effect through late tonight for much of the area. A sharp upper trough will dig across the Eastern Plains and MS Valley tonight, then begin to lift NE by Sun afternoon. At the surface, a double-barreled frontal system will sweep across the area late tonight and on Sunday. Instability has already begun to increase across the area (much of it initially elevated) with sunshine breaking through a thickening CU field. Instability will become deeper and more surface-based this evening and overnight. A significant pre- frontal band of severe thunderstorms is expected to sweep across the area tonight into Sunday morning. MUCAPE values will increase to 500-1200 J/kg as convection moves across the area, with effective shear of 50 to as high as 80 kts. Helicity values will increase to 400-600 m2/s2 during this time frame. SPC has forecast a moderate risk of severe storms covers across our W zones, with an enhanced risk across most of the remainder of the area. A slight risk is relegated to our extreme SE zones (mostly late tonight into early Sunday morning). Strong tornadoes (EF2 or higher, some long track) are possible in the moderate and enhanced risk areas. Damaging winds and large hail are also possible in severe storms. Residents should ensure they have multiple methods of receiving warnings. Storms will be moving across large portions of the area overnight tonight when most people will be asleep. Your safest shelter during a tornado warning is a central room without windows on the lowest level of your house. A basement room without windows is ideal. Mobile homes are not a substantial enough structure during a tornado, and mobile home residents are urged to have a plan for sheltering in a more substantial structure should a warning be issued. Locally heavy rainfall will accompany this pre-frontal band, adding to the forecast rainfall totals across the N zones. Storm total QPF values with this system will range from 2 to 4 inches across portions of the N, with amounts closer to an inch to an inch and a half elsewhere. Locally heavier amounts are possible, particularly in areas where heavier storms train over the same area for extended periods of time. A Flood Watch continues for extreme N GA through Sunday morning. Some river flooding is possible as well, and a handful of Flood Warnings are already in effect. Outside of thunderstorms, the gradient winds will continue to increase prior to frontal passage. The low-level jet is forecast to increase, making gusts over 40 mph likely by evening. Higher gusts are possible, particularly at elevations above 2000 feet. A Wind Advisory is in effect for all but the SE corner of the area. It remains possible the a High Wind Warning may be required for a portion of the area. /SEC && .LONG TERM... (Monday morning through next Friday) Issued at 231 PM EDT Sat Mar 15 2025 Key Messages: - Temperatures warm to seasonable through the long term. - A weak cold front on Thursday will bring the next chance for rain with a few rumbles of thunder possible. Overall pleasant conditions through the long term. Highs each day reach into the mid to upper 70s through mid week, before a cold front brings things back to a seasonable upper 50s to mid 60s. Lows through the week in the mid 30s and 40s. Unimpressive PoPs return with the weak cold front. While moisture availability will not be a problem, upper level forcing and instability will likely be well separated from the frontal system. Current guidance keeps total rainfall amounts under 0.5". Otherwise, mostly clear conditions and fair temperatures will make for a great week outdoors. If the pollen doesn't get us first! SM && .AVIATION... (06Z TAFS) Issued at 126 AM EDT Sun Mar 16 2025 Bkn line of convection to impact ATL for the next 2 hours. MVFR cigs possible behind the initial line and should break by mid morning. Do expect sct-bkn cu this afternoon with some isold shra possible. Winds will remain gusty through the day with a switch to the SW side just before 12Z. //ATL Confidence...06Z Update... Med-hi confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 62 74 41 62 / 100 30 20 0 Atlanta 61 73 40 59 / 100 20 20 0 Blairsville 54 68 31 54 / 100 50 30 0 Cartersville 57 72 36 59 / 100 30 20 0 Columbus 61 76 42 64 / 100 10 0 0 Gainesville 61 72 39 60 / 100 30 20 0 Macon 63 78 43 62 / 100 20 0 0 Rome 56 71 36 62 / 100 30 10 0 Peachtree City 60 73 38 60 / 100 20 10 0 Vidalia 65 81 48 64 / 100 90 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 8 AM EDT this morning for GAZ001>009-011. Wind Advisory until 5 AM EDT early this morning for GAZ001>009- 011>016-019>025-027-030>039-041>050-052>060-066>072-078>082- 089>095-102>108. && SHORT TERM...SEC LONG TERM....SM AVIATION...NListemaa
Hazardous weather outlook, Mar 15, 4:46 PM EDT, 10 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 PM EDT Sat Mar 15 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-162100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 PM EDT Sat Mar 15 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A Moderate Risk (level 4 of 5) of severe weather is expected in far west Georgia and an Enhanced Risk (Level 3 of 5) of severe weather is expected elsewhere across our area late this afternoon, overnight, and through Sunday morning. All severe weather hazards including tornadoes, damaging winds, and hail will be possible with thunderstorms that develop. Flash flooding is possible tonight across portions of northern Georgia, with more localized flooding possible elsewhere. Residents should ensure that they have a way of receiving warnings and a plan for sheltering should warnings be issued! .DAYS TWO THROUGH SEVEN...Sunday through Friday... River and flash flooding are possible Sunday morning as a result of heavy rains across northern Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through Sunday morning. Spotters are encouraged to report or relay severe weather reports to the National Weather Service.
In the hours before
Local storm report, Mar 16, 2:17 AM EDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
217 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM Tstm Wnd Dmg 4 WNW Tallapoosa 33.77N 85.35W
03/16/2025 Haralson GA Amateur Radio
Tree blocking the road near the intersection
of Broad St and Edgar Little Cir.
&&
TLVLocal storm report, Mar 16, 2:19 AM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
219 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM Tstm Wnd Dmg 1 NNW Tallapoosa 33.76N 85.29W
03/16/2025 Haralson GA Amateur Radio
Tree blocking the road near the intersection
of Cherokee Dr and Bowdon St.
&&
TLVLocal storm report, Mar 16, 2:23 AM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
223 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 AM Tstm Wnd Dmg 2 ESE New Hope 33.95N 84.76W
03/16/2025 Paulding GA Broadcast Media
Tree across the road near the intersection
of Trace Rd and Mt Tabor Church Rd.
&&
TLVLocal storm report, Mar 16, 2:47 AM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
247 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM Tstm Wnd Dmg 1 SW Lagrange 33.03N 85.04W
03/16/2025 Troup GA Emergency Mngr
Tree down on house near the intersection of
Bouledvard St and Ridge St.
&&
TVLocal storm report, Mar 16, 2:49 AM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
249 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM Tstm Wnd Dmg 1 NE Lagrange 33.05N 85.02W
03/16/2025 Troup GA Emergency Mngr
Tree down on car along Rutland Circle.
&&
TVLocal storm report, Mar 16, 2:53 AM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
253 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM Tstm Wnd Dmg 2 WSW Lagrange 33.03N 85.06W
03/16/2025 Troup GA Emergency Mngr
Red light blown down along Vernon Rd.
&&
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:58 PM EDT | Tornado Warning | FFC | Fannin, Gilmer | 17 min |
| Mar 15, 10:55 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cobb, Coweta, Douglas, Floyd and 6 more | 65 min |
| Mar 15, 11:38 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 27 min |
| Mar 15, 11:46 PM EDT | Tornado Warning | FFC | Cherokee, Cobb, Paulding | 15 min |
| Mar 15, 11:58 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Douglas, Floyd, Haralson, Paulding and 1 more | 32 min |
| Mar 15, 11:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Pickens | 31 min |
| Mar 16, 12:04 AM EDT | Flash Flood Warning | FFC | Bartow, Carroll, Cobb, Douglas, Floyd, Haralson and 2 more | 2 hr |
| Mar 16, 1:09 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Talbot and 1 more | 51 min |
| Mar 16, 1:59 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Harris, Marion, Meriwether, Muscogee and 6 more | 46 min |
| Mar 16, 2:04 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 82 min |
| Mar 16, 2:11 AM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 34 min |
| Mar 16, 2:46 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Taylor, Webster | 44 min |
| Mar 16, 3:13 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jones, Macon and 7 more | 47 min |
| Mar 16, 3:33 AM EDT | River Flood Warning | FFC | Gilmer | 54 min |
| Mar 16, 3:53 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Dooly, Hancock, Houston, Pulaski and 4 more | 52 min |
| Mar 16, 3:54 AM EDT | Tornado Warning | FFC | Baldwin, Hancock, Putnam | 15 min |
| Mar 16, 4:17 AM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Mar 16, 4:31 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Dodge, Glascock, Hancock, Jefferson and 7 more | 44 min |
| Mar 16, 4:46 AM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Mar 16, 4:56 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 49 min |
| Mar 16, 5:08 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 5 more | 52 min |
| Mar 16, 5:55 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 50 min |
| Mar 16, 6:06 AM EDT | Special Weather Statement | FFC | Dooly | 24 min |
| Mar 16, 6:24 AM EDT | River Flood Warning | FFC | Haralson | 40 hr |
| Mar 16, 6:25 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox | 50 min |
| Mar 16, 7:04 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 2 more | 41 min |
| Mar 16, 7:22 AM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 38 min |
| Mar 16, 7:41 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 13 min |
| Mar 16, 7:47 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler | 43 min |
| Mar 16, 7:56 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 49 min |
| Mar 16, 7:59 AM EDT | Tornado Warning | FFC | Emanuel, Johnson | 14 min |
| Mar 16, 8:31 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 14 min |
| Mar 16, 8:52 AM EDT | Special Weather Statement | FFC | Toombs | 8 min |
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.